# SDR CA970423021

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cockpit Window
- Part number: 50420066353
- Condition: Shattered
- Location: Capts Side D
- Component: Beech
- Stage of operation: CR
- Nature of condition: D, O
- Precautionary procedure: I, B, A

## Discrepancy

(CAN) AIRCRAFT WAS IN LEVEL CRUISE AT 14,000 FEET AND APPROXIMATELY 4.5 PSI. WITHOUT WARNING THE CAPTAIN'S SIDE "D" WINDOW DISINTEGRATED, CAUSING A RAPID DECOMPRESSION. EMERGENCY DESCENT WAS ACCOMPLISHED AND AIRCRAFT LANDED SAFELY. INVESTIGATION FOUND APPROXIMATELY 85 PERCENT OF THE WINDOW MISSING AND SOME MINOR DAMAGE TO THE HORIZONTAL STABILIZER TIP. REPAIRS CARRIED OUT.
